# SDR QXEA200601132

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,280 hours, 12,706 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332301
- Part serial: 1238
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,175 hours, 2,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2359, RETURNED TO FIELD, ELEVATOR FEEL CAUTION LIGHT ILLUMINATED DURING CLIMB-OUT.  FO'S FLIGHT ATTITUDE INFO AND HSI INFO DISPLAY INDICATED DASHES, YAW DAMPER TURNED OFF.  NO OTHER DEFECTS.  AIRCRAFT LANDED BELOW MAX LANDING WEIGHT.  NO LIMITATION EXCEEDED.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS AND CONNECTOR.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
